Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 269, NWS Tulsa, OK

September 26, 2012McIntosh County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 26, 2012, 7:38 PM CDT for McIntosh County, Okmulgee County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2012, 7:38 PM CDT (00:38 UTC)
Expired
Sep 26, 2012, 8:30 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 26, 2:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2226 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WUUS54 KTSA 270038
SVRTSA
OKC091-111-270130-
/O.NEW.KTSA.SV.W.0269.120927T0038Z-120927T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
738 PM CDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 830 PM CDT

* AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
  OF WILSON...MOVING EAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SCHULTER...DEWAR...GRAYSON AND HOFFMAN.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 235 AND 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3563 9572 3540 9571 3541 9603 3554 9606
TIME...MOT...LOC 0038Z 263DEG 16KT 3548 9598

$$
3 follow-up statements
357 
WWUS54 KTSA 270055
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
755 PM CDT WED SEP 26 2012

OKC091-111-270130-
/O.CON.KTSA.SV.W.0269.000000T0000Z-120927T0130Z/
MCINTOSH OK-OKMULGEE OK-
755 PM CDT WED SEP 26 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
EASTERN OKMULGEE AND NORTHERN MCINTOSH COUNTIES...

AT 750 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAYSON...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HITCHITA...ERAM AND PIERCE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 241 AND 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3542 9593 3557 9595 3563 9572 3540 9571
TIME...MOT...LOC 0055Z 263DEG 23KT 3549 9583

$$
846 
WWUS54 KTSA 270115
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT WED SEP 26 2012

OKC091-111-270130-
/O.CON.KTSA.SV.W.0269.000000T0000Z-120927T0130Z/
MCINTOSH OK-OKMULGEE OK-
815 PM CDT WED SEP 26 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN OKMULGEE AND NORTHERN MCINTOSH COUNTIES...

AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HITCHITA...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PIERCE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 241 AND 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3542 9593 3557 9595 3563 9572 3540 9571
TIME...MOT...LOC 0115Z 274DEG 22KT 3556 9573

$$
885 
WWUS54 KTSA 270124
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT WED SEP 26 2012

OKC091-111-270135-
/O.EXP.KTSA.SV.W.0269.000000T0000Z-120927T0130Z/
MCINTOSH OK-OKMULGEE OK-
824 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKMULGEE AND
NORTHERN MCINTOSH COUNTIES EXPIRES AT 830 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3542 9593 3557 9595 3563 9572 3540 9571
TIME...MOT...LOC 0125Z 274DEG 22KT 3555 9565

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 6:14 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Sep 26, 6:14 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT WED SEP 26 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... SPORADIC THUNDERSTORM ACTIVITY ONGOING ACROSS
THE AREA THIS AFTERNOON IS EXPECTED TO CONTINUE THIS EVENING.
CONVECTIVE DEVELOPMENT IS POSSIBLE AT ANY TAF SITE THROUGHOUT THE
24 HOUR FORECAST PERIOD. HIGH WINDS... HEAVY RAINFALL...AND
RAPIDLY DECREASING VISIBILITY WILL BE POSSIBLE WITH HEAVIER
STORMS.

&&

.PREV DISCUSSION... /ISSUED 324 PM CDT WED SEP 26 2012/

DISCUSSION...
EARLY MORNING THUNDERSTORMS HAVE GENERATED A WEST
TO EAST BOUNDARY THROUGH THE MIDDLE OF THE FORECAST
AREA NEAR INTERSTATE 40. THIS WILL BE THE FOCUS FOR
THUNDERSTORMS TONIGHT. EXPECT AREAS NORTH OF THAT
BOUNDARY TO FILL IN WITH WIDESPREAD PRECIP OVERNIGHT.

THURSDAY THROUGH FRIDAY FEATURE RIPPLES OF ENERGY
ACTING ON THE FRONTAL BOUNDARY. A REAL GOOD SHOT OF
RAIN FOR PLACES NORTH OF INTERSTATE 40. FRIDAY NIGHT
INTO SATURDAY BOUNDARY AND PRECIP SETTLES ON SOUTH
OF THE RED RIVER. DRY SATURDAY NIGHT ON WELL INTO
NEXT WEEK.
GW

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Sep 26, 5:13 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT WED SEP 26 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
513 PM CDT WED SEP 26 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
ONGOING STRONG TO SEVERE THUNDERSTORMS IN MCINTOSH AND PITTSBURG
COUNTIES ARE WEAKENING QUICKLY AND WILL LIKELY BE BELOW SEVERE
LIMITS BY SUNSET. VERY HEAVY RAINFALL FROM THESE STORMS MAY RESULT
IN A CONTINUED FLASH FLOOD THREAT INTO EARLY THIS EVENING.

ADDITIONAL THUNDERSTORMS MAY FORM THIS EVENING...MAINLY ACROSS
NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS...AND THERE WILL BE
A LIMITED HAIL THREAT WITH THESE STORMS IF THEY DO INDEED DEVELOP.

MORE WIDESPREAD THUNDERSTORMS WILL SPREAD INTO EASTERN OKLAHOMA
FROM THE WEST LATER TONIGHT AND MAY REACH NORTHWEST ARKANSAS
TOWARDS MORNING. A LIMITED SEVERE WEATHER THREAT WILL ALSO EXIST
WITH THESE STORMS...ALTHOUGH HEAVY RAINFALL WILL BE THE BIGGER
CONCERN.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FRONTAL BOUNDARY WILL GRADUALLY SHIFT SOUTH ACROSS THE AREA THE
NEXT COUPLE DAYS WITH PERIODIC CHANCES OF SHOWERS AND
THUNDERSTORMS. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED DURING
THIS TIME...HOWEVER HEAVY RAINFALL WILL BE POSSIBLE AS REPEATED
ROUNDS OF STORMS MAY AFFECT A PARTICULAR AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Sep 26, 5:49 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             NNW MCALESTER           34.93N 95.77W
09/26/2012  E1.00 INCH       PITTSBURG          OK   EMERGENCY MNGR

0518 PM     TSTM WND GST     MCALESTER               34.93N 95.77W
09/26/2012  M73.00 MPH       PITTSBURG          OK   TRAINED SPOTTER

            SCATTERED LIMBS DOWN AROUND TOWN.

&&

SAA
Special weather statement, Sep 26, 6:00 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT WED SEP 26 2012

OKZ073-262345-
PITTSBURG OK-
600 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 600 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
ARPELAR...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...SAVANNA...HAYWOOD...ARPELAR AND SCIPIO.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3486 9609 3505 9610 3507 9607 3509 9607
      3512 9603 3513 9575 3481 9579 3483 9610
      3486 9610
TIME...MOT...LOC 2300Z 268DEG 16KT 3498 9611
Special weather statement, Sep 26, 6:10 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT WED SEP 26 2012

OKZ073-075-270000-
LATIMER OK-PITTSBURG OK-
610 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN PITTSBURG AND LATIMER

AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF DOW...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WILBURTON...YANUSH...HIGGINS...BENGAL...
DAMON...GOWEN...PANOLA...RED OAK...MCALESTER...BLANCO...HARTSHORNE...
HAILEYVILLE...DOW...BACHE...ALDERSON...KREBS...BLOCKER AND ROBBERS
CAVE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3472 9581 3509 9575 3506 9535 3506 9525
      3505 9506 3468 9507
TIME...MOT...LOC 2310Z 267DEG 15KT 3493 9553
Local storm report, Sep 26, 6:44 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             3 N GROVE               36.64N 94.77W
09/26/2012  E2.00 INCH       DELAWARE           OK   PUBLIC

            PICTURES RECEIVED OF GOLFBALL AND HEN EGG HAIL.

&&

SAA
Local storm report, Sep 26, 7:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             4 NW HANNA              35.25N 95.94W
09/26/2012  E1.00 INCH       MCINTOSH           OK   EMERGENCY MNGR

            QUARTER SIZE HAIL OBSERVED AT HWY 9 AND THE INDIAN NATION
            TURNPIKE.

0329 PM     HAIL             5 NE HANNA              35.26N 95.83W
09/26/2012  E1.25 INCH       MCINTOSH           OK   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTING HALF DOLLAR HAIL ON HWY 9 2
            EAST OF SH 52. RELAYED THROUGH EM.

0406 PM     TSTM WND GST     CROWDER                 35.12N 95.67W
09/26/2012  E80.00 MPH       PITTSBURG          OK   STORM CHASER

            STORM CHASER ESTIMATED 80 MPH WINDS. RELYAED BY MEDIA.

0406 PM     HAIL             CROWDER                 35.12N 95.67W
09/26/2012  E1.75 INCH       PITTSBURG          OK   STORM CHASER

            STORM CHASER REPORTED QUARTER SIZE HAIL WITH OCCASIONAL
            GOLF BALL HAIL. RELAYED BY MEDIA.

0451 PM     FLASH FLOOD      CROWDER                 35.12N 95.67W
09/26/2012                   PITTSBURG          OK   EMERGENCY MNGR

            WIDESPREAD FLOODING REPORTED IN CROWDER.

0503 PM     FLASH FLOOD      4 NW HANNA              35.25N 95.94W
09/26/2012                   MCINTOSH           OK   EMERGENCY MNGR

            FLOODING OF STATE HIGHWAY BETWEEN HANNA AND THE INDIAN
            NATION TURNPIKE. TOWN OF HANNA WITHOUT POWER.

&&

SAA
Special weather statement, Sep 26, 7:17 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT WED SEP 26 2012

OKZ058-270100-
OTTAWA OK-
717 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHERN OTTAWA

AT 718 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF FAIRLAND...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRLAND AND TIFF CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3667 9461 3666 9478 3667 9479 3668 9496
      3673 9497 3681 9461
TIME...MOT...LOC 0018Z 265DEG 18KT 3668 9488

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 7:17 PM CDTSpecial Weather StatementTSAOttawa43 min
Sep 26, 7:32 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa43 min
Sep 26, 7:57 PM CDTSpecial Weather StatementTSAOkmulgee33 min
Sep 26, 8:22 PM CDTSpecial Weather StatementTSAMuskogee38 min
Sep 26, 9:00 PM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg2 hr
Sep 26, 10:58 PM CDTSpecial Weather StatementTSAMcIntosh47 min
Sep 26, 11:34 PM CDTSpecial Weather StatementTSAMcIntosh41 min
Sep 27, 1:12 PM CDTSpecial Weather StatementTSALeFlore48 min
Sep 27, 3:12 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha2 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.